# SDR YENA2021022500128

- Difficulty date: February 20, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,563 hours, 22,993 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 562
- Condition: Leaking
- Location: Apu
- Part time: 15,510 hours, 7,307 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 733, MCO-SJU. DIRTY SOCK ODOR REPORTED BY FA'S FROM ROW 17 AND TOWARDS THE REAR OF THE AIRCRAFT. ODOR SMELLED DURING TAKEOFF AND DESCENT BELOW 10,000'; C/W INFORMATION NOTICE 2017-T015F SECTION C. AIRCRAFT IS OK FOR SERVICE. ECS DECONTAMINATION WAS PERFORMED PER AMM 21-00-00. NO SMELL NOTED AT THIS TIME.  DURING INFO NOTICE 2017-T015F OF THE APU, FOUND OIL COOLER LEAKING OIL ( APU SYSTEM ). R & R APU OIL COOLER PER AMM 49-91-44. OPS AND LEAK CHECK GOOD. THIS CLEARS MDDR# 431257. MX4 UPDATED PLACARDS REMOVED.
